Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/20619
Title: AMERICAN OPTIONS IN REGIME-SWITCHING MODELS
Authors: Boyarchenko, S
Levendorskii, S
First Published: 1-Jan-2009
Publisher: SIAM PUBLICATIONS
Citation: SIAM JOURNAL ON CONTROL AND OPTIMIZATION, 2009, 48 (3), pp. 1353-1376
DOI Link: 10.1137/070682897
ISSN: 0363-0129
Links: http://hdl.handle.net/2381/20619
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.